Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having nasal allergy which led to sinusitis. On montocope. Suggest treatment

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
iam having nasal allergy since 10 years which has led to sinusitiis. Daily night i take montocope. its like hay fever. any good remedies
Posted Fri, 22 Nov 2013 in Asthma and Allergy
Answered by Dr. Prahlad Duggal 32 minutes later
Brief Answer: Fluticasone nasal spray 1 Puff BD both nostrils Detailed Answer: Hello, Nasal allergy is very common with lots of pollution, the incidence is rising. A long standing nasal allergy can lead to sinusitis by causing constant inflammation and swelling of mucosal lining of the nasal cavity and sinuses. This leads to blockade of drainage pathways of the sinuses and thus inflammation - Sinusitis. You are using daily anti allergic and mast cell stabilizer tablet. The safer, easier and more beneficial option is use of nasal spray like fluticasone and if lot of eye allergy symptoms also a combination of fluticasone and azelastine combination nasal spray one puff in each nostril twice daily. The use can be tapered according to need and the sedation part which is there with oral anti histaminics is not there with these. Also a spray helps in decreasing the edema of sinus mucosa and helps in clearing the sinuses, so will be beneficial for allergy as well as sinusitis. Taking hot water steam half an hour before the spray helps. Regards
Above answer was peer-reviewed by
Follow-up: Having nasal allergy which led to sinusitis. On montocope. Suggest treatment 22 minutes later
is there any medicine in homeopathy which can cure my condition completely. will taking sprays have side effects ?
Answered by Dr. Prahlad Duggal 25 minutes later
Brief Answer: Nasal sprays r extremely safe, if problem, see doc Detailed Answer: Hi, thanks for asking. The nasal sprays are one of the safest way of treating nasal allergy. There are very few side effects which be further minimized by intermittently breaking their use for few days but even a continuous use is perfectly safe. Common side effects are - Irritation in nose, nausea, vomiting, coughing. Another side effect on long term use reported is fungal infection in nose and throat but this is very rare and can be minimized by intermittent use. Always start a new drug after consulting a specialist doctor of that field and same is true for this drug also. In case symptoms like fever, rash, severe throat pain or whitish patches in oral cavity, do consult your doctor. Another misconception is that once you start using these, you will always need these - is a misconception. Regarding homeopathy, its not my expertise, thus I will not be able to comment on it. Take care. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor